profile-photo

Pavlo Prokopovych

Full Professor

Biography

Pavlo Prokopovych is a Full Professor at Kyiv School of Economics which he joined in 2005 after graduating with a PhD degree in economics from the University of Michigan, Ann Arbor. Before entering the EERC MA program in economics at the National University of Kyiv-Mohyla Academy in 1998, Pavlo worked as a senior research fellow at the W.M. Hlushkov Institute of Cybernetics, National Academy of Sciences of Ukraine. He obtained his Doctorate in Applied Mathematics from the W.M. Hlushkov Institute of Cybernetics in 1989, and his MA degree in applied mathematics from the Kyiv National University in 1986. 

Pavlo is an Economic Theory Fellow of the Society for the Advancement of Economic Theory (2021); he is a member of the editorial board of Economic Theory and Economic Theory Bulletin (Springer). In 2017-19, Pavlo served as a member of the Scientific Committee of the National Council for Development of Science and Technology.

 

Academic degrees:

  • PhD in Economics, University of Michigan, 2005
  • MA in Economics, University of Michigan, 2003
  • MA in Economics, NaUKMA (EERC MA program in economics), Kyiv, 2000
  • Candidate of Science in Applied Mathematics, V. Hlushkov Institute of Cybernetics, 1989
  • MSc in Applied Mathematics, 1986

 

Selected publications:

Prokopovych, P., Yannelis, N.C., On nondegenerate equilibria of double auctions with several buyers and a price floor, Economic Theory, Vol. 73, 625-654 (2022).

Prokopovych, P., Yannelis, N.C., On monotone approximate and exact equilibria of an asymmetric first-price auction with affiliated private information, Journal of Economic Theory. 104925. https://doi.org/10.1016/j.jet.2019.07.012, (2019)

Prokopovych, P., Yannelis, N.C., On strategic complementarities in discontinuous games with totally ordered strategies. Journal of Mathematical Economics, Vol. 70, pp. 147-153 (2017).

Prokopovych, P., Majorized correspondences and equilibrium existence in discontinuous games, Economic Theory, Vol. 61, pp. 541-552 (2016).

Prokopovych, P., Yannelis, N.C.  On the existence of mixed strategy Nash equilibria, Journal of Mathematical Economics, Vol. 52, pp. 87-97 (2014)

Prokopovych, P., The single deviation property in games with discontinuous payoffs, Economic Theory, Vol. 53, pp. 383-402 (2013)

Prokopovych, P., On equilibrium existence in payoff secure games, Economic Theory, Vol. 48, pp. 5-16, (2011)

Chade, H., Prokopovych P.V. Smith L., Repeated games with present-biased preferences, Journal of Economic Theory, Vol. 139, pp. 157-175 (2008)

 

Editorial Activities: Economic Theory and Economic Theory Bulletin, Associate Editor.

Selected Honors: Economic Theory Fellow (SAET, 2021)